Stability results for rotationally invariant constant mean curvature surfaces in hyperbolic space

Volume 126 / 2012

Mohamed Jleli Colloquium Mathematicum 126 (2012), 269-280 MSC: 35J05, 53A07. DOI: 10.4064/cm126-2-9

Abstract

We prove the existence of many constant mean curvature surfaces of revolution with two ends which are immersed or embedded in hyperbolic space. We also study their stability.

Authors

  • Mohamed JleliDepartment of Mathematics
    King Saud University
    Riyadh, Saudi Arabia
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image